Alert archive / Texas / River Flood Warnings in 2025

River Flood Warning 21, NWS Shreveport, LA

February 10, 2025Gregg County, Texas

NWS Shreveport, LA issued this river flood warning at Feb 10, 2025, 1:20 PM CST for Gregg County, Texas. It took effect at Feb 11, 2025, 4:27 PM CST. It was in force for 66 hr.

The area

The outline as issued.

The facts

Issued
Feb 10, 2025, 1:20 PM CST (19:20 UTC)
In effect from
Feb 11, 2025, 4:27 PM CST
Expired
Feb 14, 2025, 9:59 AM CST
In force
66 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

County Gregg County, TX

The radar

The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rabbit Creek at Kilgore (KLGT2). The gauge peaked at 11.40 ft at Feb 13, 2025, 9:00 AM CST.

actionminormoderate5101502/1002/1102/1202/1302/1402/15
Action stage
10 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08020700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

479 
WGUS44 KSHV 101920
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
120 PM CST Mon Feb 10 2025

...The National Weather Service in Shreveport has issued a Flood 
Warning for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Tuesday afternoon at 130 PM CST.

&&

TXC183-111930-
/O.NEW.KSHV.FL.W.0021.250211T2227Z-250213T2000Z/
/KLGT2.1.ER.250211T2227Z.250212T0000Z.250212T0815Z.NO/
120 PM CST Mon Feb 10 2025

...FLOOD WARNING IN EFFECT FROM TUESDAY AFTERNOON TO THURSDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...From Tuesday afternoon to Thursday afternoon.

* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat 
  launch.

* ADDITIONAL DETAILS...
  - At 12:45 PM CST Monday the stage was 4.4 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 11.1 feet tomorrow evening.
    It will then fall below flood stage early Wednesday morning.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.0 feet on 11/18/1969.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

88
11 follow-up statements
012 
WGUS84 KSHV 110135
FLSSHV

Flood Statement
National Weather Service Shreveport LA
735 PM CST Mon Feb 10 2025

...The Flood Warning is extended for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Tuesday evening at 700 PM CST.

&&

TXC183-120100-
/O.EXT.KSHV.FL.W.0021.250212T0112Z-250214T0336Z/
/KLGT2.1.ER.250212T0112Z.250212T0600Z.250212T1536Z.NO/
735 PM CST Mon Feb 10 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING TO THURSDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...From Tuesday evening to Thursday evening.

* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat 
  launch.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Monday the stage was 4.4 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...Due to widespread rainfall expected over the
    Sabine River basin Tuesday and Wednesday, Rabbit Creek near
    Kilgore is expected to rise above flood stage tomorrow
    evening to a crest of 11.2 feet early Wednesday morning. It
    will then fall below flood stage late Wednesday morning.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.3 feet on 03/24/1969.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

15
582 
WGUS84 KSHV 111350
FLSSHV

Flood Statement
National Weather Service Shreveport LA
750 AM CST Tue Feb 11 2025

...The Flood Warning is extended for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Wednesday morning at 800 AM CST.

&&

TXC183-121400-
/O.EXT.KSHV.FL.W.0021.250212T0849Z-250214T1551Z/
/KLGT2.1.ER.250212T0849Z.250212T1800Z.250213T0351Z.NO/
750 AM CST Tue Feb 11 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...From late tonight to Friday morning.

* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat 
  launch.

* ADDITIONAL DETAILS...
  - At 6:45 AM CST Tuesday the stage was 4.4 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 11.1 feet early
    tomorrow afternoon. It will then fall below flood stage late
    tomorrow evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.0 feet on 11/18/1969.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

88
090 
WGUS84 KSHV 111951
FLSSHV

Flood Statement
National Weather Service Shreveport LA
151 PM CST Tue Feb 11 2025

...The Flood Warning continues for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Wednesday afternoon at 200 PM CST.

&&

TXC183-122000-
/O.EXT.KSHV.FL.W.0021.250212T1437Z-250214T1428Z/
/KLGT2.1.ER.250212T1437Z.250212T1800Z.250213T0228Z.NO/
151 PM CST Tue Feb 11 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...From Wednesday morning to Friday morning.

* IMPACTS...At 10.0 feet, Expect lowland flooding of timber 
  resources in and near the creek. Some oil field operations may be 
  affected.

* ADDITIONAL DETAILS...
  - At 12:45 PM CST Tuesday the stage was 4.8 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 10.9 feet early tomorrow
    afternoon. It will then fall below flood stage tomorrow
    evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.9 feet on 06/26/1968.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

88
955 
WGUS84 KSHV 120145
FLSSHV

Flood Statement
National Weather Service Shreveport LA
745 PM CST Tue Feb 11 2025

...The Flood Warning continues for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Wednesday evening at 700 PM CST.

&&

TXC183-130100-
/O.EXT.KSHV.FL.W.0021.250212T1536Z-250214T0824Z/
/KLGT2.1.ER.250212T1536Z.250212T1800Z.250212T2024Z.NO/
745 PM CST Tue Feb 11 2025

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO LATE 
THURSDAY NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...From Wednesday morning to late Thursday night.

* IMPACTS...At 10.0 feet, Expect lowland flooding of timber 
  resources in and near the creek. Some oil field operations may be 
  affected.

* ADDITIONAL DETAILS...
  - At 6:45 PM CST Tuesday the stage was 7.0 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...Rabbit Creek near Kilgore is expected to rise
    above the 10 foot flood stage late tomorrow morning to a
    crest of 10.4 feet early tomorrow afternoon. It will then
    fall below flood stage early tomorrow afternoon.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.4 feet on 03/05/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

15
850 
WGUS84 KSHV 120633 RRA
FLSSHV

Flood Statement
National Weather Service Shreveport LA
1233 AM CST Wed Feb 12 2025

...The Flood Warning is extended for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued late tonight at 1245 AM CST.

&&

TXC183-130645-
/O.EXT.KSHV.FL.W.0021.250212T1024Z-250214T1730Z/
/KLGT2.1.ER.250212T1024Z.250212T1800Z.250213T0530Z.NO/
1233 AM CST Wed Feb 12 2025

...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...From early this morning to Friday morning.

* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat 
  launch.

* ADDITIONAL DETAILS...
  - At 11:45 PM CST Tuesday the stage was 7.4 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning to a crest of 11.4 feet this afternoon. It
    will then fall below flood stage late this evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.4 feet on 12/01/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

19
600 
WGUS84 KSHV 121414
FLSSHV

Flood Statement
National Weather Service Shreveport LA
814 AM CST Wed Feb 12 2025

...The Flood Warning is extended for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Thursday morning at 815 AM CST.

&&

TXC183-131415-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250215T0120Z/
/KLGT2.1.ER.250212T1714Z.250213T0000Z.250213T1320Z.NO/
814 AM CST Wed Feb 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...Until Friday evening.

* IMPACTS...At 10.0 feet, Expect lowland flooding of timber 
  resources in and near the creek. Some oil field operations may be 
  affected.

* ADDITIONAL DETAILS...
  - At 7:45 AM CST Wednesday the stage was 8.6 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 10.9 feet this evening. It
    will then fall below flood stage Thursday morning.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.9 feet on 06/26/1968.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

88
050 
WGUS84 KSHV 121922
FLSSHV

Flood Statement
National Weather Service Shreveport LA
122 PM CST Wed Feb 12 2025

...The Flood Warning continues for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Thursday afternoon at 130 PM CST.

&&

TXC183-131930-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250214T2300Z/
/KLGT2.1.ER.250212T1637Z.250213T0000Z.250213T1100Z.NO/
122 PM CST Wed Feb 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...Until Friday afternoon.

* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat 
  launch.

* ADDITIONAL DETAILS...
  - At 12:45 PM CST Wednesday the stage was 10.7 feet.
  - Bankfull stage is 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:45 PM CST Wednesday was 10.7 feet.
  - Forecast...The river is expected to rise to a crest of 11.2
    feet this evening. It will then fall below flood stage late
    tonight.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.3 feet on 03/24/1969.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

88
510 
WGUS84 KSHV 130249
FLSSHV

Flood Statement
National Weather Service Shreveport LA
849 PM CST Wed Feb 12 2025

...The Flood Warning continues for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Thursday evening at 900 PM CST.

&&

TXC183-140300-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250214T2122Z/
/KLGT2.1.ER.250212T1637Z.250213T0145Z.250213T0922Z.NO/
849 PM CST Wed Feb 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...Until Friday afternoon.

* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat 
  launch.

* ADDITIONAL DETAILS...
  - At 7:45 PM CST Wednesday the stage was 11.2 feet.
  - Bankfull stage is 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM CST Wednesday was 11.2 feet.
  - Forecast...The river appears to be cresting and is expected
    to fall below flood stage late tonight or early tomorrow
    morning and continue falling to 4.4 feet Monday evening.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.3 feet on 03/24/1969.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

50
692 
WGUS84 KSHV 131547 RRA
FLSSHV

Flood Statement
National Weather Service Shreveport LA
947 AM CST Thu Feb 13 2025

...The Flood Warning is extended for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Friday morning at 1000 AM CST.

&&

TXC183-141600-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250215T1006Z/
/KLGT2.1.ER.250212T1637Z.250213T1445Z.250213T2206Z.NO/
947 AM CST Thu Feb 13 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY NIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...Until late Friday night.

* IMPACTS...At 12.0 feet, Expect flooded trails and a private boat 
  launch.

* ADDITIONAL DETAILS...
  - At 8:45 AM CST Thursday the stage was 11.4 feet.
  - Bankfull stage is 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM CST Thursday was 11.4 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 4.5 feet Tuesday
    morning.
  - Flood stage is 10.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.4 feet on 12/01/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

33
940 
WGUS84 KSHV 140207
FLSSHV

Flood Statement
National Weather Service Shreveport LA
807 PM CST Thu Feb 13 2025

...The Flood Warning is extended for the following rivers in Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

For the Rabbit Creek...including Kilgore...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
https://water.noaa.gov/wfo/SHV

The next statement will be issued Friday evening at 815 PM CST.

&&

TXC183-150215-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-250215T1938Z/
/KLGT2.1.ER.250212T1637Z.250213T1545Z.250214T0738Z.NO/
807 PM CST Thu Feb 13 2025

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Rabbit Creek at Kilgore.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 10.0 feet, Expect lowland flooding of timber 
  resources in and near the creek. Some oil field operations may be 
  affected.

* ADDITIONAL DETAILS...
  - At 7:45 PM CST Thursday the stage was 10.6 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 4.5 feet
    early next week.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

23
938 
WGUS84 KSHV 141559
FLSSHV

Flood Statement
National Weather Service Shreveport LA
959 AM CST Fri Feb 14 2025

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rabbit Creek At Kilgore affecting Gregg County.

TXC183-141700-
/O.CAN.KSHV.FL.W.0021.000000T0000Z-250214T1559Z/
/KLGT2.1.ER.250212T1637Z.250213T1545Z.250214T0320Z.NO/
959 AM CST Fri Feb 14 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Rabbit Creek At Kilgore.

* ADDITIONAL DETAILS...
  - At 9:45 AM CST Friday the stage was 6.3 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to fall to 4.4 feet
    Wednesday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3233 9499 3242 9489 3245 9479 3242 9478
      3230 9498


$$

20

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 10, 11:51 AM CST, 1 hour 29 minutes earlier.

Area forecast discussion, Feb 10, 11:51 AM CST, 1 hour 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1151 AM CST Mon Feb 10 2025

...New AVIATION...

.UPDATE...
Issued at 1047 AM CST Mon Feb 10 2025

The forecast is in good shape this morning, with only some very
minor adjustments made to the POP forecast based on current radar
trends.

Recent MRMS radar mosaic this morning continues to show some
spotty shower activity north of the I-20 corridor, although the
coverage of this activity is decreasing with each passing hour.
This activity has largely been driven by WAA in the 925mb layer
despite high pressure influence at the surface. Spotty showers in
this general area will continue through the rest of the day ahead
of the more widespread moderate to locally heavy rainfall event
set for Tuesday.

Previous discussion can be referenced below for more details into
the forecast for the week.

Kovacik

&&

.SHORT TERM...
(Monday through Tuesday)
Issued at 217 AM CST Mon Feb 10 2025

Near zonal flow aloft continues across our region early this
morning, however, return to southwest flow aloft is not far away
thanks to a long wave trough moving through the western CONUS. At
the surface, the cold front responsible for our cooler
temperatures has moved into the Gulf and another cold front is
currently moving through the High Plains. With the return of
southwest flow, moisture will continue to increase across the
region today resulting in some showers throughout the day for our
northern zones. By this evening, the Gulf cold front will begin to
lift back to the north as a warm front while the cold front moving
through the High Plains will continue to push south. Between these
two features, rain, lots of rain. Showers and some isolated
thunderstorms will become more widespread overnight, starting
across our northwest zones before spreading through the remainder
of the area throughout the day Tuesday.

WPC has maintained a Slight Risk for excessive rainfall for
northern Louisiana on Tuesday, and actually expanding it some into
east Texas. A Marginal Risk remains in place for the rest of our
region. Moderate to heavy rainfall will bring some potential for
isolated flash flooding for portions of the area. Models suggest
that we could see some areas picking up around 1.5 to 3 inches of
rainfall in the Slight Risk areas on Tuesday and into early
Tuesday night. Wouldn't be surprised if we saw some locations pick
up slightly more than this though. Most of the storms are expected
to remain elevated, so the severe threat should be limited on
Tuesday, but this doesn't eliminate the potential for some thunder
at times through the day. Temperatures today and Tuesday will be
well below normal with highs ranging from the lower 40s across our
northern zones to the lower 60s across our southern zones. /33/

&&

.LONG TERM...
(Tuesday Night through Monday)
Issued at 217 AM CST Mon Feb 10 2025

While showers and isolated thunderstorms will be ongoing Tuesday
night, there could be a very small break for some before things
pick up once again towards Wednesday morning. Additional moderate
to heavy rainfall will be possible again on Wednesday, although it
appears to be moving slightly quicker than previous nights, so
this could limit the total amount we get on Wednesday. Right now
it looks like storm total amounts for the two days will range from
the 2-4 inch range for east Texas and northern Louisiana with the
higher amounts across northeast Louisiana. As the cold front moves
through the region, it looks like it will stall out across our far
southeast zones. As it does so, it looks like there could be a
window Wednesday afternoon into early Wednesday evening that some
stronger storms could develop. As such, SPC has introduced a D3
Marginal Risk for our far southeast zones of central Louisiana.

Somewhat dry conditions then settle into the region for Wednesday
night through Thursday night with low end PoPs returning on Friday
and then increasing more on Saturday as our next system begins to
move through. Temperatures will rebound some for areas south of
I-20 on Wednesday while areas to the north will remain slightly
below normal. Thursday will once again be cooler, with highs
ranging from the lower 40s to lower 50s across the region. From
here, it looks more like a roller coaster of temperatures as we
head into next weekend. /33/

&&

.AVIATION...
(18Z TAFS)
Issued at 1142 AM CST Mon Feb 10 2025

Expecting sub VFR flying conditions to generally be the rule
through tomorrow as a flat disturbance approaching brings low
clouds and increasing precipitation overnight into tomorrow. Some
embedded thunderstorms will be possible early tomorrow through
Tuesday in all areas, although no severe weather is anticipated.
Widespread MVFR conditions are being experienced now with NE
surface winds of 6 to 12 mph with pockets of drizzle in NE TX
still producing some IFR conditions. Late tonight, it is likely
mostly MVFR conditions will rapidly turn to a mix of LIFR and IFR
as rain moves in. It is also likely the mix of LIFR and IFR
conditions could persist in most areas through the daylight hours
tomorrow, although there could be some brief improvement tomorrow
afternoon into tomorrow evening in NW areas, such as TXK and TYR.
/50/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 545 AM CST Mon Feb 10 2025

Spotter activation is not expected at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  50  45  52  48 /  20  50 100  90
MLU  51  45  53  48 /  10  20  90  90
DEQ  43  35  45  39 /  40 100 100  70
TXK  46  39  47  43 /  30  90 100  70
ELD  47  38  47  40 /  30  60 100  80
TYR  51  46  52  49 /  30  80 100  80
GGG  51  45  52  48 /  30  70 100  90
LFK  61  53  64  56 /   0  30 100  80

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...33
LONG TERM....33
AVIATION...50

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 1:19 PM CSTRiver Flood WarningSHVSmith, Wood13 days
Feb 10, 2:28 PM CSTFlood WatchSHVAngelina, Harrison, Marion, Nacogdoches, Panola, Sabine and 2 more49 hr

Nearby

River Flood Warnings in Texas, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.